Help I have a friend who is a gym goer Im not sure of his quantity or how long he has been taking steroids, but stopped recently because he had really bad neck pain. No dr or scan, ultrasound etc showed anything. Put on huge pain killer amounts didnt help alot but felt after about six weeks some relief. Until today when he thinks a prior knee issue has flared up. If this a result of steroid abuse how long before it heals? Im pretty sure he wont touch them again. He can handle all over aches and pains but these last two injuries have had him off work.
Scientists have attempted to test the association between anabolic steroids and aggression by administering high steroid doses or placebo for days or weeks to human volunteers and then asking the people to report on their behavioral symptoms. To date, four such studies have been conducted. In three, high steroid doses did produce greater feelings of irritability and aggression than did placebo, although the effects appear to be highly variable across individuals. In one study, the drugs did not have that effect. One possible explanation, according to the researchers, is that some but not all anabolic steroids increase irritability and aggression. Recent animal studies show an increase in aggression after steroid administration.
Working with your physician , you can take action to decrease these side effects so the advantages of corticosteroid treatment outweigh the risks. It is simpler to explore these side results as either short-term or long-term side consequences. Even though the result is compact, like an extremely modest dose of prednisone, over the years this little result could add up to serious harmful results. Although it is generally pretty mild it is recommended that those of you with cholesterol issues and even those who don’t stay on a decent diet during your on cycle (you should be anyway). All possible side effects aren’t included:
The Awful Secret of Side Effects of Anabolic Steroids